# SDR A6WA202406148766

- Difficulty date: June 14, 2024
- Submitted: June 17, 2024
- Operation: Air carrier
- Aircraft: N444ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7788
- Aircraft time: 41,104 hours, 40,085 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Warning Message
- Condition: False Activation
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

6171 - SHORTLY AFTER TAKEOFF HYD 3 LOW PRESSURE CAUTION MESSAGE. C/W QRH MESSAGE CLEARED.  AIRCRAFT REMOVED FROM SERVICE.   PER OPS CK SYS 3A AND 3B PER AMM 29-12-03 OPS CK GOOD AT THIS TIME
